Items where Author is "Kahtan, Abdulrawf A. A."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Vasuki, K. R. and Kahtan, Abdulrawf A. A. and Sharath, G. and Sathish Kumar, C. (2011) On a continued fraction of order 12. Ukrainian Mathematical Journal, 62 (12). pp. 1866-1878.

Kahtan, Abdulrawf A. A. (2011) On Ramanujan's function v(q)=R(q)R(q4). South East Asian J. Math. Math. Sci., 9 (2). pp. 1-26.

Vasuki, K. R. and Kahtan, Abdulrawf A. A. and Sharath, G. (2011) On the Series Expansion of the Ramanujan Cubic Continued Fraction. Mathematical Combinatorics, 4. pp. 84-95.

Vasuki, K. R. and Kahtan, Abdulrawf A. A. and Sharath, G. (2010) On certain continued fractions related to ₃ψ₃ basic bilateral hypergeometric functions. Adv. Stud. Contemp. Math. (Kyungshang), 20 (3). pp. 343-357.

This list was generated on Thu Sep 21 05:30:23 2017 IST.